Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 45, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 16, 2008, 5:36 PM EDT for Franklin County, Worcester County, Massachusetts. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2008, 5:36 PM EDT (21:36 UTC)
- Expired
- Jun 16, 2008, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Franklin County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 103 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:27 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 162136
SVRBOX
MAC011-027-162215-
/O.NEW.KBOX.SV.W.0045.080616T2136Z-080616T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
536 PM EDT MON JUN 16 2008
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WORCESTER COUNTY IN CENTRAL MASSACHUSETTS...
THIS INCLUDES THE CITY OF FITCHBURG...
SOUTHEASTERN FRANKLIN COUNTY IN WESTERN MASSACHUSETTS...
* UNTIL 615 PM EDT
* AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ROYALSTON TO ATHOL TO
SHUTESBURY...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
JAFFREY TO 19 MILES EAST OF GREENFIELD TO AMHERST...AND MOVING EAST
AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WINCHENDON...PHILLIPSTON AND PETERSHAM BY 545 PM EDT...
TEMPLETON BY 550 PM EDT...
HARDWICK AND GARDNER BY 555 PM EDT...
NEW BRAINTREE...BARRE AND ASHBURNHAM BY 600 PM EDT...
HUBBARDSTON BY 605 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND
SOUTHERN NEW HAMPSHIRE.
LAT...LON 4258 7231 4272 7225 4271 7192 4267 7185
4264 7185 4265 7177 4262 7172 4232 7201
4232 7227 4235 7229 4232 7235 4242 7238
4241 7249
TIME...MOT...LOC 2136Z 270DEG 26KT 4274 7211 4258 7218
4239 7238
$$
FIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 5:20 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 16, 5:20 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 520 PM EDT MON JUN 16 2008 .SYNOPSIS... A COLD FRONT WILL SLOWLY PUSH ACROSS THE REGION TONIGHT AND EARLY TUESDAY...THEN WILL MOVE OFFSHORE LATER ON TUESDAY. SOME THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT MAY BE SEVERE THIS EVENING. COOL AND UNSETTLED WEATHER WILL CONTINUE THROUGH THE REST OF THE WORK WEEK. TEMPERATURES WILL SLOWLY MODERATE BY THE WEEKEND...BUT THERE WILL BE A CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AIRMASS STARTING TO DESTABILIZE WEST OF CT VALLEY AS SUNSHINE WARMS TEMPS THROUGH THE 70S. MESOANALYSIS SHOWS SBCAPES 1000-1500 J/KG IN THIS REGION WITH GREATER INSTABILITY ACROSS SE NY. LOW CLOUDS HANGING TOUGH FURTHER E WHERE ATMOSPHERE IS STABLE WITH TEMPS IN THE 60S. NOT SURE IF WE EVER BREAK OUT ACROSS E ZONES SO SEVERE THREAT IS LOW HERE. HOWEVER...AS AIRMASS FURTHER DESTABILIZES FROM CT VALLEY WEST WE DO THINK SOME OF THE STORMS IN E NY WILL HOLD TOGETHER AS THEY MOVE INTO W MA AND NW CT. 500 MB WINDS FCST AROUND 35-40 KTS NEAR CT VALLEY AROUND 00Z WITH STRONGER WIND FIELD FURTHER SW. 0-6KM BULK SHEAR VALUES ENOUGH TO SUPPORT ORGANIZED SVR FAR W ZONES. WILL HAVE ENHANCED WORDING WEST OF MHT-ORH-IJD WHERE GREATEST THREAT OF SEVERE WEATHER. NOTE GFS SHOWS GREATER THAN 50 KTS 0-6KM BULK SHEAR JUST WEST OF NEW ENG WHICH WOULD SUPPORT SUPERCELLS. BEST INSTABILITY/SHEAR NOT FAR FROM WESTERN FA SO CONVECTION WILL HAVE TO BE MONITORED CLOSELY FOR ROTATING STORMS. WHILE SEVERE THREAT APPEARS LOW ACROSS EASTERN NEW ENG...COOLING MID LEVEL TEMPS AND INCREASING LAPSE RATES SHOULD BE SUFFICIENT TO MAINTAIN SHOWERS/TSTMS AS CONVECTION ASSOCD WITH COLD FRONT MOVES EAST ACROSS REST OF SNE. SFC BASED LI/S BELOW ZERO AND TT INCREASE INTO LOWER 50S SO WE HAVE LIKELY POPS FOR SHOWERS/TSTMS ALL OF SNE TONIGHT. COLD FRONT EXPECTED TO MOVE ACROSS WESTERN HALF SNE 06-12Z. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... UPPER LOW DIGS THROUGH GT LAKES REGION WITH 500 MB TEMPS COOLING TO -18C. COLD FRONT WILL BE ACROSS CENTRAL NEW ENG AROUND 12Z AND MOVE SLOWLY EWD DURING THE DAY. WE EXPECT ENOUGH BREAKS DEVELOPING FOR PARTIAL SUNSHINE WHICH WILL ALLOW TEMPS TO REACH UPPER 70S. THIS COMBINED WITH COLD MID LEVEL TEMPS WILL RESULT IN ENOUGH INSTABILITY FOR SCT SHOWERS/TSTMS DURING TUE. MAIN FOCUS WILL LIKELY BE ACROSS CENTRAL/EASTERN ZONES CLOSEST TO SFC BOUNDARY BUT SCT CONVECTION POSSIBLE ANYWHERE GIVEN COLD TEMPS ALOFT AND SMALL HAIL WILL BE POSSIBLE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... MEDIUM RANGE MODELS REMAIN IN FAIRLY GOOD AGREEMENT WITH BLOCKING PATTERN PRETTY MUCH REMAINING IN PLACE THROUGH THE LONG TERM PORTION OF THE FORECAST ACROSS NORTH AMERICA. EXPECT A GENERAL LONG WAVE TROUGH ALONG THE EASTERN SEABOARD WITH RIDGING ALONG THE FRONT RANGE OF THE ROCKIES OR WESTERN PLAINS STATES. A FEW MODELS IN THE SUITE TRY TO FLATTEN THE TROUGH OVER THE UPCOMING WEEKEND...BUT IT TENDS TO RE-DIG BY NEXT MONDAY. OVERALL...APPEARS THAT THE SURFACE REFLECTION OF THE UPPER LOW WILL REMAIN OVER NORTHERN NEW ENGLAND THROUGH THE REMAINDER OF THE WORK WEEK. A SERIES OF WEAK SHORT WAVES WILL ROTATE AROUND THE LOW ACROSS THE REGION. ALSO...WITH THE COOL POOL OF AIR ALOFT ASSOCIATED WITH THIS UPPER LOW...WILL SEE THE DIURNAL HEATING GIVING SCATTERED SHOWERS DURING EACH AFTERNOON/EVENING THEN DYING DOWN AT NIGHT. COULD ALSO SEE SOME TSTMS WITH DECENT DYNAMICS IN PLACE ALONG WITH THE COOL POOL. MODELS SUGGEST K VALUES AROUND 30 AND TOTAL TOTALS IN THE LOWER 50S EACH AFTERNOON AND EVENING. OVER THE WEEKEND...AS THE UPPER LOW PUSHES BACK INTO QUEBEC...UPPER PATTERN OVER THE EAST TRIES TO FLATTEN OUT. HOWEVER...WITH THE UPPER PATTERN REMAINING GENERALLY CYCLONIC...WILL STILL SEE DIURNAL CONVECTION. ALSO...TEMPERATURES MAY BEGIN TO WARM AROUND OR SLIGHTLY ABOVE SEASONAL NORMS WILL AID IN CONVECTION. SO...HAVE CONTINUED CHANCE POPS THROUGH THE WEEKEND. APPEARS A SOMEWHAT MORE ORGANIZED FRONT MAY MOVE THROUGH SUNDAY OR SUNDAY NIGHT...THOUGH TIMING IS IN QUESTION AT THIS POINT. NO SIGN OF LONG WAVE PATTERN BREAKING DOWN...AS IT APPEARS THE EAST COAST TROUGH MAY SHARPEN AGAIN EARLY NEXT WEEK. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... THIS EVENING AND TONIGHT...MVFR CIGS WITH SOME ISOLD IFR REMAINING ALONG THE SE COAST. AREAS OF MVFR CONDS IN FOG. SCATTERED TSTMS MOST TERMINALS THROUGH THE NIGHT. MAY BE SEVERE WITH LARGE HAIL AND GUSTS TO 50+ KNOTS BDL/BAF/ORH/MHT UNTIL 03Z. TUE...EARLY MORNING IFR CIGS AND MVFR VSBY BECOMING MVFR CIGS AND VFR VSBY INTO THE AFTN. SCATTERED SHOWERS AND TSTMS WITH LOCAL MVFR VSBY REDEVELOPING IN THE AFTERNOON. OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY... TUESDAY NIGHT...MVFR-IFR CONDITIONS LIKELY THROUGH THE NIGHT WITH SHOWERS. FEW TSTMS POSSIBLE THROUGH AROUND MIDNIGHT. EXPECT SLOW IMPROVEMENT OVER WESTERN AREAS AFTER MIDNIGHT. WEDNESDAY-SATURDAY...VFR CONDITIONS EARLY...THEN VFR-MVFR CIGS IN SHOWERS DURING EACH AFTERNOON-EVENING. MAY SEE LOCAL MVFR-IFR VSBYS. COULD SEE ISOLD TSTMS THROUGH THU. AT NIGHT...MAY SEE MVFR CIGS/VSBYS WITH LOCAL IFR VSBYS IN LOW CIGS AND PATCHY FOG. && .MARINE... TONIGHT...WINDS AND SEAS BELOW SCA WITH SOUTHERLY WINDS LESS THAN 20 KTS. MAIN CONCERN IS POTENTIAL FOR THUNDERSTORMS TONIGHT. BEST CHANCE FOR STRONGER STORMS WITH GUSTY WINDS APPEARS TO BE FROM MERRIMACK RIVER TO BOSTON HARBOR. TUESDAY...GENERALLY SW WINDS 10-15 KTS WITH SEAS 2-4 FT OVER OUTER WATERS. SCT SHOWERS/TSTMS POSSIBLE UNDER COLD POOL ALOFT. OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY... GENERAL S-SW WINDS WILL CONTINUE THROUGH THE PERIOD. EXPECT WINDS TO REMAIN BELOW SMALL CRAFT CRITERIA...AND SEAS SHOULD REMAIN AT 4 FT OR LESS. WILL SEE SCATTERED AFTERNOON-EVENING SHOWERS/TSTMS EACH DAY...ESPECIALLY NEAR SHORE. && .EQUIPMENT... UPPER AIR SOUNDINGS FROM CHATHAM MA WILL BE UNAVAILABLE MON. REPLACEMENT PARTS ARE ON ORDER AND SOUNDINGS SHOULD RESUME TUE /POSSIBLY TUE EVENING/. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...EVT NEAR TERM...KJC SHORT TERM...KJC LONG TERM...EVT AVIATION...KJC/EVT MARINE...KJC/EVT EQUIPMENT...KJC/NOCERA
Hazardous weather outlook, Jun 16, 4:59 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 459 PM EDT MON JUN 16 2008 CTZ002>004-MAZ002>005-008>012-014-026-NHZ011-012-015-172100- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-SOUTHEAST MIDDLESEX MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 459 PM EDT MON JUN 16 2008 ...SEVERE THUNDERSTORM WATCH 552 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WITH SMALL HAIL TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ006-007-013-015>024-RIZ001>008-172100- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN NORFOLK MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 459 PM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS... NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS EVENING AND TONIGHT. THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WITH SMALL HAIL TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-172100- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 459 PM EDT MON JUN 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WATERS THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 16, 3:42 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 342 PM EDT MON JUN 16 2008 MAZ002-162030- WESTERN FRANKLIN MA- 342 PM EDT MON JUN 16 2008 AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES SOUTHWEST OF BENNINGTON VERMONT TO 5 MILES SOUTHEAST OF ALBANY...MOVING EAST AT 31 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SCATTERED THUNDERSTORMS OUT AHEAD OF THIS LINE WILL BE AFFECTING WESTERN FRANKLIN COUNTY BETWEEN NOW AND 4 PM. THE MAIN LINE WILL THEN BE APPROACHING ROWE AND CHARLEMONT BETWEEN 4 PM AND 415 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM FOR MUCH OF WESTERN AND CENTRAL MASSACHUSETTS. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. FIELD
Special weather statement, Jun 16, 3:42 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 342 PM EDT MON JUN 16 2008 MAZ002-162030- WESTERN FRANKLIN MA- 343 PM EDT MON JUN 16 2008 AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES SOUTHWEST OF BENNINGTON VERMONT TO 5 MILES SOUTHEAST OF ALBANY...MOVING EAST AT 31 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SCATTERED THUNDERSTORMS OUT AHEAD OF THIS LINE WILL BE AFFECTING WESTERN FRANKLIN COUNTY BETWEEN NOW AND 4 PM. THE MAIN LINE WILL THEN BE APPROACHING ROWE AND CHARLEMONT BETWEEN 4 PM AND 415 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM FOR MUCH OF WESTERN AND CENTRAL MASSACHUSETTS. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE WARNINGS. FIELD
Local storm report, Jun 16, 4:23 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
423 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ROWE 42.70N 72.90W
06/16/2008 E0.88 INCH FRANKLIN MA AMATEUR RADIO
&&
WTBLocal storm report, Jun 16, 4:34 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
434 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ROWE 42.70N 72.90W
06/16/2008 E0.88 INCH FRANKLIN MA AMATEUR RADIO
0428 PM HAIL ROWE 42.70N 72.90W
06/16/2008 E2.00 INCH FRANKLIN MA AMATEUR RADIO
&&
WTBLocal storm report, Jun 16, 5:21 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
521 PM EDT MON JUN 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ROWE 42.70N 72.90W
06/16/2008 E0.88 INCH FRANKLIN MA AMATEUR RADIO
0428 PM HAIL ROWE 42.70N 72.90W
06/16/2008 E2.00 INCH FRANKLIN MA AMATEUR RADIO
0447 PM HAIL CHARLEMONT 42.63N 72.88W
06/16/2008 E1.75 INCH FRANKLIN MA AMATEUR RADIO
0449 PM TSTM WND DMG SHELBURNE 42.58N 72.68W
06/16/2008 FRANKLIN MA AMATEUR RADIO
NUMEROUS LARGE TREES DOWN INCLUDING ONE BLOCKING NORTH
ROAD.
0502 PM HAIL GREENFIELD 42.59N 72.60W
06/16/2008 E0.75 INCH FRANKLIN MA AMATEUR RADIO
&&
WTBThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:58 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 47 min |
| Jun 16, 4:24 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire | 36 min |
| Jun 16, 4:45 PM EDT | Severe Thunderstorm Warning | BOX | Franklin | 45 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.